JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LOWER BOUNDS OF SIGNED DOMINATION NUMBER OF A GRAPH
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LOWER BOUNDS OF SIGNED DOMINATION NUMBER OF A GRAPH
Sohn, Moo-Young; Lee, Ja-Eun; Kwon, Soo-Young;
  PDF(new window)
 Abstract
Recently, Zhang et al. [6] obtained some lower bounds of the signed domination number of a graph. In this paper, we obtain some new lower bounds of the signed domination number of a graph which are sharper than those of them.
 Keywords
signed domination number;graphs;
 Language
English
 Cited by
 References
1.
Macmillan, 1976.

2.
Graph Theory, combinatorics, and algorithms, 1995. vol.1. pp.311-322

3.
Discrete Math., 1996. vol.158. 1-3, pp.287-293 crossref(new window)

4.
Discrete Math., 1996. vol.158. pp.87-98 crossref(new window)

5.
Ars Combin, 2000. vol.56. pp.121-128

6.
Discrete Math., 1999. vol.195. 1-3, pp.295-298 crossref(new window)